advertisement
Question
Posted by: Neo | 2006/11/15

I need your help!!!!!!!!!!

I am a 29 years old woman, who is getting married next year. My problem is these days i haven't been myself. Today i feel like crying and not talking to anyone (unfortunately i am at work). My colleague said that it could be my hormones - I was using Nuristerate (injection) for the past 5 years and because i was not getting my periods i decided to change, and i am now taking tablets (triphasil). I am a moody, sensitive person these days. I also don't have appetite anymore - i eat sweets and drink coffee the whole day. Is this normal?

Last night my boyfriend was telling me that because i nearly called off our relationship when he had some problems at work and financial problems, 'cos i am in trouble financially, he is not going to help me out, i need to fight my own battles. I felt like crying and thought he is being unfair.

What could be wrong with me? Am i depressed?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It could be related to the change in hormones, and the prescribing doc may have useful insight into this. Obvious eating sweets and drinking coffee all day is neither normal nor a good idea, but you can change that. Were you upset because your bf's comments were made in an unkind way --- or because you were expecting him to sort out all your problems for you, or because his saying that made you have doubts about the likelihood or wisdom of the marriage ? Seeing a counsellor might be very useful at this stage.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Neo | 2006/11/15

Thank you very much guys. The time when i started taking pills, i went to the clinic, but the sister who help me did'nt have time to listen to my questions. So i just took the tablets without any explenation about the side effects.

Reply to Neo
Posted by: OK | 2006/11/15

I agree with Kat on that you should fight your own battles, but hellooo aren't you guys going to get married? So what is this TIT FOR TART sheet he is pulling on you? Just because you couldn't assist him when he needed you help does not mean he should return the ugly favour. Gal i think you two need some serious councelling big time.

On the other hand, I am on Triphasil and true it can cause moods. But I have been on it for the last two years and the only time I have noticed my moods is when I have issues that are bothering me and that is towards my Ps. This however has only happened 3 or 4 times since i started taking the pills, and for some reason I want to believe it was not entirely the pill that made me moody, but the state in which I was in before my ovulation and towards my Ps. Best consult a Doc as advised by everyone!

Good luck!

Reply to OK
Posted by: kat | 2006/11/15

ok on the one hand he is right you do need to remain independant and fight your own battles on the other hand you also should be able to work together and rely on each other. i sugest you go back to your doc and get him to prescribe a different pill, lots of women have problems on trphasil as apparently it was desinged for women who have already had kids. either way a milder pill might be better for you. then i sugest you guys get yourself into couples counseling the fact that you have already wanted to call off the relationship says that there are issues that need to be resolved. he doesnt trust that after he helps you out of the shit that you will then stop the wedding. i think you need to look at what you want out of life and see where you are heading, maybe its time to take a different route.

Reply to kat

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement